Zur Theorie der trilinearen ternären Form.

Ph. Maennchen

Mathematische Annalen (1902)

  • Volume: 55, page 81-85
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Maennchen, Ph.. "Zur Theorie der trilinearen ternären Form.." Mathematische Annalen 55 (1902): 81-85. <http://eudml.org/doc/158027>.

author = {Maennchen, Ph.},
journal = {Mathematische Annalen},
pages = {81-85},
title = {Zur Theorie der trilinearen ternären Form.},
url = {http://eudml.org/doc/158027},
volume = {55},
year = {1902},

AU - Maennchen, Ph.
TI - Zur Theorie der trilinearen ternären Form.
JO - Mathematische Annalen
PY - 1902
VL - 55
SP - 81
EP - 85
UR - http://eudml.org/doc/158027
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.